# SDR DALA2024120211340

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 26,511 hours, 10,266 cycles
- Engine: Cfmint CFM567B273B1
- Engine time: 32,794 hours, 12,627 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3864 -IFSD/DIV- DUE TO LEFT ENGINE OIL QUANTITY LOSS AND DECREASING OIL PRESSURE. CORRECTIVE ACTION: FOUND OIL RETURN LINE ON LUBE UNIT LOOSE AND LEAKING. REPLACED OIL LINE AND LUBE UNIT.
